U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

How does Advil increase heart rate

A 19-year-old male asked:
Dr. Theodore Davantzis
Dentistry 41 years experience
Pain meds are taken if needed... are you in pain? If not, stop taking them. If so, try a different maed such as Tylenol.
Dr. Arnold Malerman
Orthodontics 54 years experience
It's possible you are taking too large of a dose of Ibuprofen, or that you are having an allergic response. Report your reaction to your Oral Surgeon.... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 24-year-old female asked:
Dr. Joel Gorfinkel
Cardiac Electrophysiology 57 years experience
With caution: Ibuprofen an NSAID, nonsteroidal antiinflammatory drug, can reduce the effectiveness of the bp lowering effect of metoprolol, probably less on heart r... Read More
A 19-year-old female asked:
Dr. Matthew Wilson
Obstetrics and Gynecology 14 years experience
Migraine: Sounds like a migraine, but it could be a reaction to too much ibuprofen. Make sure you're not taking more than 3200 mg per day, and no more than 600... Read More
A 22-year-old female asked:
Dr. Bernard Seif
Clinical Psychology 41 years experience
Physical symptoms: along w/the classic signs of a panic attack means you need to find out how much is physical and how much psychological or what combo of both. Please ... Read More
A 27-year-old male asked:
Dr. Tracie Leonhardt
Emergency Medicine 30 years experience
Heart rate : It is a reaction that some people may have. You should try and avoid these foods. If the food is very spicy this can be induced by a reaction to the... Read More
A 34-year-old female asked:
Dr. Bennett Werner
Cardiology 45 years experience
Strange symptom: You need a full evaluation to clarify the significance of your symptoms.
A 21-year-old male asked:
Dr. Bahman Omrani
Pain Management 18 years experience
Internal Medicine: Based on the limited information provided the symptoms are: easy fatigability and tachycardia, possibly tachy-arrythmia brought on with minimal exerti... Read More
A 30-year-old male asked:
Dr. Donald Colantino
Internal Medicine 62 years experience
Even though you're performing a lot of isometric exercise lifting you're also getting isotonic exercise enough to be aerobic and this gives you good c... Read More
A 20-year-old male asked:
Dr. Richard Romano
Internal Medicine 10 years experience
Raised heart rate : This sounds like a loss of circulation to the head. Why is this happening? Dehydration, heart issues, vascular supply issue, blood issue (like anemia)... Read More
A 29-year-old male asked:
Dr. Alan Heldman
Cardiology 34 years experience
Hypnagogic jerk: You are not a Jerk! But the sudden muscle twitch that you describe is very common, and is called a hypnagogic jerk. There is a theory that this is a... Read More